# SDR CALA2013102292242

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 73,957 hours, 10,328 cycles
- Engine: Pwa PW40903
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Malfunctioned
- Location: Pitot/Staic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE: CENTER PITOT HEAT.  REINSTALLED CENTER PITOT PROBE IAW MM, COMPLETED THRU PARAGRAPH G. STEP 1.  CENTER PITOT SYSTEM LEAK TESTED IAW MM 34-11-00-700-804,  COMPLETED UP TO PARAGRAPH F STEP 7. STEP 8 EXISTING MESSAGE 34-25102 WILL NOT SHOW.
